# SDR ASOA2013032903275

- Difficulty date: March 5, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,783 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN PANEL HAS CORROSION AROUND DRAINS AT FS 559+12 S26L & 26R.  NO DAMAGE ALLOWED IN THIS AREA.  REPAIRED IAW CL600-2B19-53-I00159.
